# SDR SWIA200516428

- Difficulty date: December 23, 2005
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,158 hours, 26,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621-325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF REAR PRESSURE BULKHEAD RT SIDE, STATION 621 TO 625 INTERCOSTAL ATTACH CLIPS CRACKED AT STRINGERS 11R, 15R & 16R, ITEM FOUND AT C CHECK INSPECTION.  REPLACED CLIPS IAW CRJ SRM 51-42-06, 51-23-00 AND 51-42-21, 51-42-13, 51-25-00, 51-25-06.
